# SDR DXTA2025070704147

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 3,207 hours, 2,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007759
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NONE OF THE EMER LTS ILLUMINATE WITH SWITCH IN ARM POSITION. RAN QRH RECHARGE PROCEDURE, STILL FAILED AFTER ALLOTTED CHARGING TIME. CORRECTIVE ACTION: REMOVED AND REPLACED POSITION 1, 2, 3, AND 4 EMERGENCY LIGHTING BATTERY PACKS AND INSTALLED NEW BATTERY PACKS IN POSITION 1, 2, 3, AND 4. OPS CHECKED GOOD. ALL WORK PERFORMED IAW  MM 33-50-06. POS.1.
